A note on higher monotonicity properties of certain Sturm Liouville functions

Miloš Háčik

Archivum Mathematicum (1980)

  • Volume: 016, Issue: 3, page 153-159
  • ISSN: 0044-8753

How to cite

top

Háčik, Miloš. "A note on higher monotonicity properties of certain Sturm Liouville functions." Archivum Mathematicum 016.3 (1980): 153-159. <http://eudml.org/doc/18029>.

@article{Háčik1980,
author = {Háčik, Miloš},
journal = {Archivum Mathematicum},
keywords = {Bessel differential equation},
language = {eng},
number = {3},
pages = {153-159},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A note on higher monotonicity properties of certain Sturm Liouville functions},
url = {http://eudml.org/doc/18029},
volume = {016},
year = {1980},
}

TY - JOUR
AU - Háčik, Miloš
TI - A note on higher monotonicity properties of certain Sturm Liouville functions
JO - Archivum Mathematicum
PY - 1980
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 016
IS - 3
SP - 153
EP - 159
LA - eng
KW - Bessel differential equation
UR - http://eudml.org/doc/18029
ER -

References

top
  1. Loгch L., Muldoon M. E., Szego P., Higher monotonicity properties of certain Sturm-Liouville function III, Canad. Jouгnal of Math. 1970, Vol. XXII, pp. 1238-1265. (1970) MR0274845
  2. Loгch L., Muldoon M. E., Szego P., Higher monotonicity properties of certain Sturm-Liouville function IV, Canad. Jouгnal of Math. 1972, Vol. XXIV, pp. 349-368. (1972) MR0298113
  3. Lorch L., Moser L., A remark on complete monotonic sequences with an application of summability, Canad. Math. Bulletin 6, 1963, pp. 171-173. (1963) Zbl0122.30601MR0156127
  4. Muldoon M. E., Elementary remarks on multiply monotonic functions and sequences, Canad. Math. Bulletin 14, 1971, pp. 69-72. (1971) Zbl0209.09102MR0306420
  5. Willet D., Classification of second order linear differential equations with respect to oscillation, Advances in Math. Vol. 3, No. 4, 1969, pp. 594-623. (1969) MR0280800
  6. Wiman A., Über eine Stabilitätsfrage in der Theorie der linearen Dífferentialgleichungen, Acta Math. 66, 1936, pp. 121-145. (1936) Zbl0014.01902MR1555411

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.